# SDR DALA1032520979

- Difficulty date: November 12, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 52,881 hours, 39,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Galley Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AFT GALLEY DOOR WAS OPENED AFTER DOOR WAS ARMED.  SLIDE DID NOT DEPLOY.  MAINTENANCE INSTALLED SLIDE PACK PER IAW AMM 25-62-00-201.  OK FOR SERVICE.  (2010-D1361) (DLM88103191)
